# SDR NACA20050005

- Difficulty date: February 15, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 30,949 hours
- Engine: Pwa R2800CB3
- Engine time: 1,367 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: FW485
- Condition: Cracked
- Location: Nr 18
- Part time: 1,367 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE SHUT DOWN, WOULD NOT TAKE A LEAN.  NR 4 ENGINE NR 18 CYLINDER REPLACED.  OP AND LEAK CHECKED GOOD.
